Systems of Nonlinear Fractional Differential Equations - Publikacja - MOST Wiedzy

Wyszukiwarka

Systems of Nonlinear Fractional Differential Equations

Abstrakt

Using the iterative method, this paper investigates the existence of a unique solution to systems of nonlinear fractional differential equations, which involve the right-handed Riemann-Liouville fractional derivatives D(T)(q)x and D(T)(q)y. Systems of linear fractional differential equations are also discussed. Two examples are added to illustrate the results.

Cytowania

  • 3

    CrossRef

  • 3

    Web of Science

  • 4

    Scopus

Informacje szczegółowe

Kategoria:
Publikacja w czasopiśmie
Typ:
artykuł w czasopiśmie wyróżnionym w JCR
Opublikowano w:
Fractional Calculus and Applied Analysis nr 18, wydanie 1, strony 122 - 132,
ISSN: 1311-0454
Język:
angielski
Rok wydania:
2015
Opis bibliograficzny:
Jankowski T.: Systems of Nonlinear Fractional Differential Equations// Fractional Calculus and Applied Analysis. -Vol. 18, iss. 1 (2015), s.122-132
DOI:
Cyfrowy identyfikator dokumentu elektronicznego (otwiera się w nowej karcie) 10.1515/fca-2015-0008
Weryfikacja:
Politechnika Gdańska

wyświetlono 20 razy

Publikacje, które mogą cię zainteresować

Meta Tagi